Hot
New
-24%
In stock

MAXIGESIC PE Cold Flu&Sinus Relf 30

VENDOR: AFT

$19.50$14.99

You Save: $4.51 (24%)

Hurry up! Sales Ends In

Spend $30.00 for free shipping NZ wide

Pickup available at 2 Matakana Valley Road

Usually ready in 1 hour

MAXIGESIC PE Cold Flu&Sinus Relf 30

Default Title

PRODUCT INFORMATION
PRODUCT INFORMATION

For the temporary relief of cold and flu symptoms including:

  • Fever & inflammation
  • Headache & sore throat
  • Blocked & runny nose

 

Developed in New Zealand to help combat colds and flus.

This specific combination is designed to allow the maximum daily dose of Paracetamol and Ibuprofen, and to allow for the effect of Paracetamol on Phenylephrine – when combined the level of Phenylephrine crossing into the bloodstream effectively doubles.

 

WARNINGS:
Do not take Maxigesic PE:
- If you have a stomach ulcer or other stomach disorders
- If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines
- If you are pregnant or breastfeeding
- If you have impaired kidney function, impaired liver function or heart problems
- If you are a heavy drinker
- If you have high blood pressure
- If you are taking anti-depressant medication

CAUTION: Unless a doctor has told you to, do not take Maxigesic PE:
- With other medicines you are taking regularly
- With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines
- With other medicines intended to treat the symptoms of the common cold
- If you have asthma
- If you are aged 65 or over
- If you have bleeding or vision problems


Phenylephrine may cause sleeplessness in some people.
This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

If you get an allergic reaction stop taking and see your doctor immediately.

Store below 30ºC.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN
For the temporary relief of cold and flu symptoms including headache, fever, pain and nasal congestion.

Contains maize starch.

We use cookies to ensure that we give you the best experience on our website.

MAXIGESIC PE Cold Flu&Sinus Relf 30

MAXIGESIC PE Cold Flu&Sinus Relf 30

$19.50$14.99
Pre-loader